Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Mathematics: Problems for Fun: Challenging Mathematical Problems with Elementary Solutions. vol. 1, Combinatorial Analysis and Probability Theory by A. M. Yaglom; I. M. Yaglom; James McCawley, Jr.; Basil Gordon

Reviewed Work: Challenging Mathematical Problems with Elementary Solutions. vol. 1, Combinatorial Analysis and Probability Theory by A. M. Yaglom, I. M. Yaglom, James McCawley, Jr., Basil Gordon
Review by: L. E. Whyburn
Science
New Series, Vol. 148, No. 3674 (May 28, 1965), p. 1210
Stable URL: http://www.jstor.org/stable/1716192
Page Count: 1
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1210
    1210